VOCÊ ESTÁ AQUI
  • / Cadernos de Matemática - Volume 9 - Número 2
VOLTAR
 

Cadernos de Matemática - Volume 9 - Número 2

 

Artigo

Página

 

P. H. Baptistelli & M. Manoel,
The $\sigma$-isotypic decomposition and the $\sigma$-index of reversible-equivariant systems

141

 

E. M. Bonotto, LaSalle's
Theorems in impulsive semidynamical systems

 

157

 

E. M. Bonotto, L. P. Gimenes & M. Federson,
Oscillation for a second-order neutral differential equation with impulses

 

169

 

D. P. Demuner, M. Federson & C. Gutierrez,
The Poincaré-Bendixson Theorem on the Klein bottle for continuous vector fields

 

191

 

J. Arrieta, A. Carvalho & G. Lozada-Cruz,
Dynamics in dumbbell domains II. The limiting problem

 

207

 

J. Arrieta, A. Carvalho & G. Lozada-Cruz,
Dynamics in dumbbell domains III. Continuity of attractors

 

241

 

M. Buosi, S. Izumiya & M.A. Soares Ruas,
Horo-tight circles in hyperbolic space

 

279

 

 

 

 

 

 

 



UNIVERSIDADE DE SÃO PAULO
INSTITUTO DE CIÊNCIAS MATEMÁTICAS E DE COMPUTAÇÃO - USP

Avenida Trabalhador São-carlense, 400 - Centro
CEP: 13566-590 - São Carlos - SP

Latitude: -22.0055948
Longitude: -47.8933842

VER NO MAPA ACESSE O PORTAL

TELEFONE

55 (16) 3373-9700

FAX

55 (16) 3373-8888

POLÍTICA DE PRIVACIDADE

MAPA DO SITE
  • LOGOFF
    Usuário:


    Nível:
  • ÁREA RESTRITA
Loading